# SDR REXA201201362

- Difficulty date: September 23, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N8808H
- Make and model: Cndair CL6002B19
- Aircraft serial: 7808
- Aircraft time: 21,018 hours, 18,405 cycles
- System (JASC): 2561 · Life Jacket
- Part: Pouch
- Condition: Torn
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S LIFE VEST POUCH IS TORN.  INSPECTED AND RESEALED LIFE VEST AS REQUIRED.  OK FOR SERVICE.
